Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Colazal

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 11-21-2007, 05:02 PM
maurice
Guest
 
Posts: n/a
Default colazal

I was diagnosed with Crohns disease and Diverticulosis.. I had surgery due to the Diverticulosis..I was originally on asacol, my Dr. recommended Colazal..I was on colazal after the surgery for a short period of time, the side effects were pins and needles in hands and feet, swollen ankles and legs, pain in abdominal area, weight gain was rapid, almost 35lbs in just 6wks. I informed my Dr. about theses symptoms and he reduced dosage from 3 pills, 3 times a day to 2 pills 3 times per day..The side effects did not go away..I switched back to asacol and the side effects were not as severe..I am beginning to lose weight..Once I got back on the asacol I began to gain more energy, when I was on colazal I experienced tiredness and very low energy.. If any one else has experienced these symptoms please email..
Reply With Quote
  #2  
Old 05-13-2009, 04:11 AM
skippy skippy is offline
Junior Member
 
Join Date: May 2009
Posts: 3
Default

I thought it was due to my 3 yr old but now that you mention it all this started when I went on coloazol
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Colazal Karl Colazal 0 01-14-2008 01:04 AM
Colazal Jill Smith Colazal 3 12-01-2007 06:16 PM
Colazal Marie Colazal 0 08-19-2007 11:31 PM
Colazal Barbara Colazal 0 12-03-2005 06:00 AM
colazal Unregistered Colazal 0 12-02-2005 06:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 08:59 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.